# SDR 04FDEA02051

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 12,843 hours, 6,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT RT SEAT TRACK NR 3 BETWEEN FRAMES 44.5 AND 54 HAS CORROSION AT FR 52, 48.5 AS MARKED.  REMOVED SEAT TRACK DAMAGE AREA, FAB AND INSTALLED NEW SEAT TRACK SECTION REPAIR IAW A300-600 SRM 53-10-16.
